# SDR DALA2024082008290

- Difficulty date: August 17, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 145,479 hours, 21,636 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Inoperative
- Location: Slide Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 WHILE PERFORMING WORKCARD 2560-2605 FOUND #3 LATCH ON OVER WING SLIDE COMPARTMENT DOOR INOP. CORRECTIVE ACTION: R/R #3 LATCH ON RH OVER WING COMPARTMENT DOOR AS PER B767-3 AMM 25-65 ALL CHKS NML. OFF WING ESCAPE SYS REACTIVATED AND ARMED. AS PER B767-3 AMM 25-65. NO RIGGING OR ADJUSTMENT NECESSARY AS PER B767-3 AMM 25-65. REACTIVATION SAFETY, SECURITY AND OPS CHK OK (6053525)
